# SDR REXA2017032100394

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 25,348 hours, 22,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MORNING WAKE UP, NOTED EMERGENCY LIGHTING AFT OF ROW 8 TO BE INOPERATIVE.  CLEANED AND SECURED EMERGENCY LIGHTS AND PERFORMED AN OPS TEST IAW AMM 31-51-01. OPS TESTED GOOD.
